# SDR AMTA200600629

- Difficulty date: October 28, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS - R DATA ON POS REF DISPLAY MISSING.  TROUBLESHOOT PER FIM 34-61-00-810-834, BITE CHECK MMRS AND FMCS PER FIM 34-61-00-810-801, NO FAILURES.  OK FOR SERVICE.  (M)
